Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Blood clots after stopping birth control, next period light and patchy, cramps. Pregnant?

I had my first period after getting off birth control in Demember. And had sex January 15th. I got my period at the end of January but it was a very strang period, more like blood clots. Then a week and some days later I had a very light and patchy period. This month I haven t got my period at all and I have cramps every one and a while. Is there a chance I could be pregnant?
Asked On : Mon, 2 Apr 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for writing in.
After discontinuing your birth control, it would typically take him atleast 3 months- 18 months ( depending upon the method you used) for your periods to normalize. The only way of knowing that you are not pregnant is by doing a urine pregnancy test. This needs to be done using an early morning urine sample.
This is reliable even if you have just stopped the pill and should tell us the status. If the test is positive, please see your gynaaecologist at the earliest.
If not, just wait for a couple of weeks. I think your cycles would normalize.
Hope this helps.
Answered: Mon, 2 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor